Table of Contents Author Guidelines Submit a Manuscript
International Journal of Rotating Machinery
Volume 2010, Article ID 540101, 5 pages
http://dx.doi.org/10.1155/2010/540101
Research Article

Approximated Stiffness Coefficients in Rotor Systems Supported by Bearings with Clearance

Division of Computer Aided Design, Department of Applied Physics and Mechanical Engineering, LuleƄ University of Technology, 971 87 LuleƄ, Sweden

Received 29 June 2009; Accepted 9 January 2010

Academic Editor: Kazuhiko Kawaike

Copyright © 2010 Magnus Karlberg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Magnus Karlberg, “Approximated Stiffness Coefficients in Rotor Systems Supported by Bearings with Clearance,” International Journal of Rotating Machinery, vol. 2010, Article ID 540101, 5 pages, 2010. https://doi.org/10.1155/2010/540101.